# SDR IXXA20170320179

- Difficulty date: February 9, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1417-1429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TIP OF BULK FLOOR SUPPORT AT LBL 29 IS CORRODED.  BLENDED CORROSION. LOST 100% OF MATERIAL. FOUND TO BE OUT OF LIMITS. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
